Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 2023

New General Inequalities For Exponential Type Convex Function

Çetin Yıldız, Emre Bakan, Hüseyin Dönmez

TURKISH JOURNAL OF SCIENCE Cilt 8 · Sayı 1 · ss. 11–18 · 01.04.2023

Atıf için künye

Yıldız, Ç., Bakan, E., & Dönmez, H. (2023). New General Inequalities For Exponential Type Convex Function. TURKISH JOURNAL OF SCIENCE, 8(1), 11–18. https://dergipark.org.tr/tr/pub/tjos

BibTeX
@article{yildiz2023-146759,
  author = {Yıldız, Çetin and Bakan, Emre and Dönmez, Hüseyin},
  title = {New General Inequalities For Exponential Type Convex Function},
  journal = {TURKISH JOURNAL OF SCIENCE},
  year = {2023},
  volume = {8},
  number = {1},
  pages = {11--18},
  issn = {2587-0971},
  url = {https://akademik.atauni.edu.tr/yayinlar/146759-new-general-inequalities-for-exponential-type-convex-function}
}